Translator Disclaimer
November 2017 Gradient estimates for porous medium and fast diffusion equations by martingale method
Ying Hu, Zhongmin Qian, Zichen Zhang
Ann. Inst. H. Poincaré Probab. Statist. 53(4): 1793-1820 (November 2017). DOI: 10.1214/16-AIHP771

Abstract

In this paper, we establish several local and global gradient estimates for positive solutions of Porous Medium Equations (PMEs) and Fast Diffusion Equations (FDEs). Our proof is probabilistic and uses martingale techniques.

Dans cet article, nous établissons plusieurs estimées (locales et globales) des gradients des solutions positives des équations aux milieux poreux et des équations de la diffusion rapide. Notre preuve est probabiliste et utilise des techniques de martingales.

Citation

Download Citation

Ying Hu. Zhongmin Qian. Zichen Zhang. "Gradient estimates for porous medium and fast diffusion equations by martingale method." Ann. Inst. H. Poincaré Probab. Statist. 53 (4) 1793 - 1820, November 2017. https://doi.org/10.1214/16-AIHP771

Information

Received: 10 April 2015; Revised: 1 June 2016; Accepted: 1 June 2016; Published: November 2017
First available in Project Euclid: 27 November 2017

zbMATH: 06847062
MathSciNet: MR3729635
Digital Object Identifier: 10.1214/16-AIHP771

Subjects:
Primary: 60H10, 60H30

Rights: Copyright © 2017 Institut Henri Poincaré

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.53 • No. 4 • November 2017
Back to Top